# SDR KBMA115454

- Difficulty date: August 28, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- Engine: Tmeca ARRIEL1
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 103002201
- Part serial: 95F0374
- Condition: Erratic
- Location: Cockpit
- Part time: 9,467 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIGITIAL GYRO DOES NOT HOLD READING DURING TURNS.  REPLACED WITH SERVICEABLE UNIT.
